# SDR ASAA2022111040740

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 25,972 hours, 8,186 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WITH CMD B ENGAGED, LNAV/VNAV DROPPED OFF BUT AUTOPILOT STAYED ENGAGED. SWITCHED TO CMD A, RE-ENGAGED LNAV/VNAV, NO ISSUES. GROUNDED - YES. REF B737-900 FIM 22-11 TASK 801, DFCS BITE FAUL HISTORY LOGGED CHB MSG "FMC DATA INV/NO FMC DATA" ON PREV LEG. PERFORMED DFCS FAULT MSG LRU TESTS, ALL TESTS PASSED. FMCS OPS TESTS GOOD PER B737-900 AMM TASK 34-61-00-710-801.
